Obtaining shock solutions via Maslov's theory and Colombeau's
algebra for conservation laws with analytical coefficients
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_1a_11,
author = {S. Bernard, and A. M\'{e}ril, and P. Rodr\'{\i}guez-Berm\'{u}dez, and B. Vali\~{n}o-Alonso},
title = {Obtaining shock solutions via {Maslov's} theory and {Colombeau's
} algebra for conservation laws with analytical coefficients},
journal = {Novi Sad Journal of Mathematics},
pages = {95-116},
year = {2012},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_11/}
}
TY - JOUR
AU - S. Bernard,
AU - A. M\'{e}ril,
AU - P. Rodr\'{\i}guez-Berm\'{u}dez,
AU - B. Vali\~{n}o-Alonso
TI - Obtaining shock solutions via Maslov's theory and Colombeau's
algebra for conservation laws with analytical coefficients
JO - Novi Sad Journal of Mathematics
PY - 2012
SP - 95
EP - 116
VL - 42
IS - 1
UR - http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_11/
ID - NSJOM_2012_42_1a_11
ER -
%0 Journal Article
%A S. Bernard,
%A A. M\'{e}ril,
%A P. Rodr\'{\i}guez-Berm\'{u}dez,
%A B. Vali\~{n}o-Alonso
%T Obtaining shock solutions via Maslov's theory and Colombeau's
algebra for conservation laws with analytical coefficients
%J Novi Sad Journal of Mathematics
%D 2012
%P 95-116
%V 42
%N 1
%U http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_11/
%F NSJOM_2012_42_1a_11
S. Bernard,; A. M\'{e}ril,; P. Rodr\'{\i}guez-Berm\'{u}dez,; B. Vali\~{n}o-Alonso. Obtaining shock solutions via Maslov's theory and Colombeau's
algebra for conservation laws with analytical coefficients. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_11/